# SDR YENA2024010200004

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 218 hours, 36 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9301005003
- Part serial: RP09483
- Condition: Failed
- Location: Wx System
- Part time: 205 hours, 34 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1926, LGW-BOS. (ETOPS) 'WXR #2 INTERMITTENT PARTS GROUND CLUTTER AND TURBULANCE WITH NO WEATHER VISABLE; REMOVED AND REPLACED #2 WX RADAR TRANSCEIVER IAW AMM 34-41-33. OPS CHECK GOOD.'
